Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

brown spotting for only 2 days when i was supposed to have my period

I am 18 years old and have been on birth control for 4 months have been having a normal period all those months. just this month i have had brown spotting for only 2 days when i was supposed to have my period. its creeping me out cause it has never happened to me before. and things i am reading online are saying pregnant. is that what it could be or just What could it be?

Asked On : Mon, 26 Oct 2009
Answers:  2 Views:  537
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response

Chances of pregnancy on birth control pills is less than 1% if you have been taking them regularly as advised i.e. each day of the cycle in the right order around almost same time of the day . In either case dont freakout ....get a Urine pregnancy test done or better still Serum beta HCG test ( which is a more sensitive blood pregnancy test but also more expensive test ) if you have history of irregular pill intake. Let me know what the results are and i can guide from there on . Best of luck.


Answered: Mon, 26 Oct 2009
  Anonymous's Response

I suggest you to meet a gynecologist, bcos it could be something called as PID.

Answered: Mon, 26 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor